# SDR DALA2023010300020

- Difficulty date: January 1, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 86,820 hours, 16,743 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2L DOOR WILL NOT ARM. CORRECTIVE ACTION: CYCLED DOOR & ARMING LEVER AT 2L DOOR, ARMS NML OK FOR SVC.
